# SDR DALA13033039247

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN BETWEEN XHS 50 - XHS70 DENTED.  INSPECTED DENT AND FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE BETWEEN XHS 50 TO XHS 70 IAW SRM 51-70-06.  NO CRACKS NOTED.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW SRM 51-30-02, 51-70-06, FIG 1.
